Advanced Search
MyIDEAS: Login to save this paper or follow this series

Multidimensional Screening, Affiliation, and Full Separation

Contents:

Author Info

  • Blackorby, Charles

    (The University of Warwick)

  • Dezsö Szalay

    (The University of Warwick)

Abstract

We solve a class of two-dimensional screening problems in which one dimension has the standard features, while the other dimension is impossible to exaggerate and enters the agent's utility only through the message but not the true type. Natural applications are procurement and regulation where the producer's ability to produce quality and his costs of producing quantity are both unknown ; or selling to a budget constrained buyer. We show that under these assumptions, the orthogonal incentive constraints are necessary and suffcient for the full set of incentive constraints. Provided that types are affliated and all the conditional distributions of types have monotonic inverse hazard rates, the solution is fully separating in both dimensions.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www2.warwick.ac.uk/fac/soc/economics/research/workingpapers/2008/twerp_802.pdf
Download Restriction: no

Bibliographic Info

Paper provided by University of Warwick, Department of Economics in its series The Warwick Economics Research Paper Series (TWERPS) with number 802.

as in new window
Length: 27 pages
Date of creation: 2007
Date of revision:
Handle: RePEc:wrk:warwec:802

Contact details of provider:
Postal: CV4 7AL COVENTRY
Phone: +44 (0) 2476 523202
Fax: +44 (0) 2476 523032
Web page: http://www2.warwick.ac.uk/fac/soc/economics/
More information through EDIRC

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Debasis Mishra & Souvik Roy, 2011. "Implementation in multidimensional dichotomous domains," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 11-15, Indian Statistical Institute, New Delhi, India.
  2. Moldovanu, Benny & Dizdar, Deniz & Gershkov, Alex, 2011. "Revenue maximization in the dynamic knapsack problem," Theoretical Economics, Econometric Society, vol. 6(2), May.
  3. Lev, Omer, 2011. "A two-dimensional problem of revenue maximization," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 718-727.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wrk:warwec:802. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Helen Neal).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.